# SDR YV3R2020082900336

- Difficulty date: August 20, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-ST
- Make and model: Robsin R22BETAII
- Aircraft serial: 4766
- Aircraft time: 2,200 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 3378
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ROTOR NEEDLE WAS JUMPING AROUND (NIL TSOH).  FURTHER INSPECTION REVEALED SCREW BACKED OUT OF INTERNAL PLATE.
